American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Liping Li. Criticality and subcriticality of generalized Schr\"odinger forms with non-local perturbations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daehong Kim and Kazuhiro Kuwae. Analytic characterizations of gaugeability for generalized Feynman-Kac functionals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jiyong Shin and Gerald Trutnau. On the stochastic regularity of distorted Brownian motions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Grigor’yan and Naotaka Kajino. Localized upper bounds of heat kernels for diffusions via a multiple Dynkin-Hunt formula. Trans. Amer. Math. Soc. 369 (2017) 1025-1060.
Abstract, references, and article information   
View Article: PDF

[5] Yuichi Shiozawa. Escape rate of symmetric jump-diffusion processes. Trans. Amer. Math. Soc. 368 (2016) 7645-7680.
Abstract, references, and article information   
View Article: PDF

[6] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Corrigendum to ``Global heat kernel estimates for symmetric jump processes''. Trans. Amer. Math. Soc. 367 (2015) 7515-7515.
Abstract, references, and article information
View Article: PDF

[7] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[8] Masayoshi Takeda. Criticality for Schr\"odinger type operators based on recurrent symmetric stable processes. Trans. Amer. Math. Soc. 368 (2016) 149-167.
Abstract, references, and article information   
View Article: PDF

[9] Luigi Ambrosio, Nicola Gigli, Andrea Mondino and Tapio Rajala. Riemannian Ricci curvature lower bounds in metric measure spaces with $\sigma$-finite measure. Trans. Amer. Math. Soc. 367 (2015) 4661-4701.
Abstract, references, and article information   
View Article: PDF

[10] Omar El-Fallah, Karim Kellay, Javad Mashreghi and Thomas Ransford. One-box conditions for Carleson measures for the Dirichlet space. Proc. Amer. Math. Soc. 143 (2015) 679-684.
Abstract, references, and article information   
View Article: PDF

[11] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380.
Abstract, references, and article information   
View Article: PDF

[12] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[13] Masayoshi Takeda. A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Amer. Math. Soc. 141 (2013) 4371-4383.
Abstract, references, and article information   
View Article: PDF

[14] Naotaka Kajino. Non-Regularly Varying and Non-Periodic Oscillation of the On-Diagonal Heat Kernels on Self-Similar Fractals. Contemporary Mathematics 601 (2013) 165-194.
Book volume table of contents   
View Article: PDF

[15] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents   
View Article: PDF

[16] Naotaka Kajino. Analysis and Geometry of the Measurable Riemannian Structure on the Sierpi\'nski Gasket. Contemporary Mathematics 600 (2013) 91-133.
Book volume table of contents   
View Article: PDF

[17] Carme Cascante and Joaquin M. Ortega. On a characterization of bilinear forms on the Dirichlet space. Proc. Amer. Math. Soc. 140 (2012) 2429-2440.
Abstract, references, and article information   
View Article: PDF

[18] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[19] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Gerardo R. Chacón. Carleson measures on Dirichlet-type spaces. Proc. Amer. Math. Soc. 139 (2011) 1605-1615. MR 2763750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masayoshi Takeda. A formula on scattering length of positive smooth measures. Proc. Amer. Math. Soc. 138 (2010) 1491-1494. MR 2578543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jun Kigami. Volume doubling measures and heat kernel estimates on self-similar sets. Memoirs of the AMS 199 (2009) MR 2512802.
Book volume table of contents   

[24] María J. Martín and Dragan Vukotic. Isometries of the Dirichlet space among the composition operators. Proc. Amer. Math. Soc. 134 (2006) 1701-1705. MR 2204282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kazuhiro Kuwae. Conservativeness of diffusion processes with drift. Proc. Amer. Math. Soc. 132 (2004) 2743-2751. MR 2054801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefano Bonaccorsi and Lorenzo Zambotti. Integration by parts on the Brownian Meander. Proc. Amer. Math. Soc. 132 (2004) 875-883. MR 2019968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daehong Kim, Masayoshi Takeda and Jiangang Ying. Some variational formulas on additive functionals of symmetric Markov chains. Proc. Amer. Math. Soc. 130 (2002) 2115-2123. MR 1896048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Piotr Hajłasz and Pekka Koskela. Sobolev met Poincar\'e. Memoirs of the AMS 145 (2000) MR 1683160.
Book volume table of contents

[30] Wilhelm Stannat. The theory of generalized Dirichlet forms and its applications in analysis and stochastics. Memoirs of the AMS 142 (1999) MR 1632609.
Book volume table of contents   


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia